MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY TORIC; MULTIFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY TORIC; MULTIFOCAL IOLS
Model Number ZXT300
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Visual Disturbances (2140); Halo (2227); No Code Available (3191)
Date of Event 10/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information: if explanted; give date: not applicable as the iol remains implanted in the patient's ocular dexter (right eye).(b)(4).Device evaluation: product testing could not be performed because the product was not returned as the lens remains implanted in the patient¿s ocular dexter (right eye).A product quality deficiency could not be confirmed.The reported issue was not verified.Manufacturing records review: the manufacturing records for the product were reviewed, the product was manufactured and released according to specification.Historical data analysis: a search revealed that no similar complaints for this production order number have been received.Conclusion: as a result, of the investigation there is no indication of a product malfunction or product quality deficiency.The reported issue was not verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported the intraocular lens (iol) was implanted in the patient's ocular dexter (right eye) on (b)(6) 2019 and lens was misaligned.At implant, od iol axis placement was 004.At six (06) months, it was report od iol axis was 15.No secondary surgical intervention is planned at this time.At one (01) year study visit clinical study visual symptom questionnaire indicates the patient being extremely bothered by halos and will not drive at night, extremely bothered by starbursts, moderately bothered by multiple or double vision, very bothered by sensitivity to light, extremely bothered by glare related to scattered light, very bothered by occlusions, extremely bothered by poor low light vision.Visual symptom questionnaire also indicates patient reported this is wrong prescription lens.One (01) year visual acuity (va) was reported as: od uncorrected distance visual acuity (ucdva) 20/25 and od best corrected distance visual acuity (bcdva) 20/25.Preop va was reported as: od ucdva 20/70 and od bcdva 20/40.The subject has completed the study.No additional information was provided.This report captures the iol in the patient's ocular dexter (right eye).A separate report will be filed for the patient's ocular sinister (left eye).
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.

Brand Name
TECNIS SYMFONY TORIC
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e. st. andrew place
santa ana CA 92705
MDR Report Key10182785
Report Number9614546-2020-00227
Device Sequence Number3017006
Product Code POE
UDI-Device Identifier05050474606357
UDI-Public(01)05050474606357(17)211119
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/12/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/19/2021
Device Model NumberZXT300
Device Catalogue NumberZXT300U185
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 10/03/2019
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date06/23/2020
Supplement Report FDA Received Date11/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Date Report Sent to FDA01/01/2005